# SDR QXEA0200681

- Difficulty date: April 11, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A DEEP SCRATCH ON LEADING EDGE MATTING SURFACE OF LT WING FORWARD SPAR UPPER LIP FROM YW171.000 TO YW202.000.  REPAIRED IAW RD 8-57-1119.
